# SDR CALA0100066

- Difficulty date: January 23, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 18,503 hours, 9,962 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 947 BETWEEN LBL 27 AND RBL 5.  THE FLOORBEAM WAS REPAIRED BY INSTALLING SPLICES IAW ECRA 5310-04095.
